MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® UNIVERSAL VENTED VIAL SPIKE; VIAL ADAPTER

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® UNIVERSAL VENTED VIAL SPIKE; VIAL ADAPTER
Model Number CH-70
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to return to the manufacturer; it has not been received.
 
Event or Problem Description
The date of the event is unknown.The product involved is an icu medical chemoclave universal vented vial spike.It was reported that at the time of the insertion of the spike, drops from a leakage are found inside the vial containing an anticancer drug.
 
Additional Manufacturer Narrative
Updated information can be found in g1.H10: no product sample was returned and no photographs or videos were provided for investigation.Therefore a comprehensive failure investigation was unable to be performed and a probable cause cannot be identified based on the information provided.The dhr lot number review did not identify any non conformances that would have contributed to the reported complaint.

Brand Name
CHEMOCLAVE® UNIVERSAL VENTED VIAL SPIKE
Common Device Name
VIAL ADAPTER
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8851762
Report Number9617594-2019-00253
Device Sequence Number13857421
Product Code ONB
UDI-Device Identifier00840619025854
UDI-Public(01)00840619025854(17)230201(10)3623776
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2023
Device Model NumberCH-70
Device Catalogue NumberCH-70
Device Lot Number3623776
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2019
Supplement Date Received by Manufacturer08/26/2019
Initial Report FDA Received Date08/01/2019
Supplement Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1